MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET WITH PRE-ATTACHED HOLDER; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET WITH PRE-ATTACHED HOLDER; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 368652
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that prior to use with bd vacutainer® safety-lok¿ blood collection set with pre-attached holder it was discovered that the ifu for the device does not comply with ukrainian requirements.The following information was provided by the initial reporter: we discovered that some of the ifus for ids sm products are not compliant with ukrainian requirements.Ids sm products of higher classes were registered via conformity assessment body in ukraine.When product is registered via conformity assessment body it is required to have it indicated on the labels and ifus (conformity assessment body number must be placed on the labeling) ¿ it must be placed underneath the ukrainian conformity mark ukrainian conformity mark: ukrainian conformity mark with conformity assessment body number: as an example please see below the new ifu for sku 367300 which was registered via conformity assessment body ¿ there is no ukrainian conformity assessment body number underneath the ukrainian conformity mark while it should be included.This is considered as non-conformity.Also, we would like to point out that in the procedure ¿medical device and in vitro diagnostic medical device required labeling content¿ (please find enclosed attachment#3.) used by the labeling team this requirement is not captured.Therefore, the sop also needs to be updated and implemented.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.It was determined by management that this is not a product complaint, therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET WITH PRE-ATTACHED HOLDER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17000056
Report Number1024879-2023-00328
Device Sequence Number16754480
Product Code JKA
UDI-Device Identifier50382903686525
UDI-Public(01)50382903686525
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number368652
Device Catalogue Number368652
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown